# SDR 9LIS2015082100394

- Difficulty date: August 11, 2015
- Submitted: August 21, 2015
- Operation: General aviation
- Aircraft: N9869W
- Make and model: Piper PA-28-140
- Aircraft serial: 2823387
- System (JASC): 5540 · Rudder Structure
- Part: Support
- Part number: 6345100
- Condition: Cracked
- Location: Rudder
- Part time: 62,341 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH TIME PA23:  STRESS CRACKS AT FORWARD RADIUS X2 NEAR FORWARD HOLD DOWN BOLTS DELTA SHAPE RUDDER PEDAL INSTALLATION SUPPORT ASSY.
